Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Louisville, KY

April 8, 2015Butler County, Edmonson County, Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2015, 3:29 PM CDT for Butler County, Edmonson County, Grayson County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 3:29 PM CDT (20:29 UTC)
Expired
Apr 8, 2015, 4:00 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY

The radar

The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WUUS53 KLMK 082029
SVRLMK
KYC031-061-085-082100-
/O.NEW.KLMK.SV.W.0040.150408T2029Z-150408T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 400 PM CDT

* AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF MORGANTOWN...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TILFORD...VINEYARD...LEE...DECKER...BIG REEDY...READY...
  CANEYVILLE...NASH...WINDYVILLE...PETH...SUNFISH...SOUTH...
  SHREWSBURY...MILLWOOD...SADLER...PROSPERITY...BEE SPRING...BLACK
  ROCK...BROADWAY AND MOUTARDIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3751 8632 3730 8619 3724 8655 3738 8663
TIME...MOT...LOC 2029Z 250DEG 30KT 3731 8655

HAIL...1.25IN
WIND...60MPH

$$

SCHOETTMER
2 follow-up statements
187 
WWUS53 KLMK 082046
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT WED APR 8 2015

KYC031-082057-
/O.CAN.KLMK.SV.W.0040.000000T0000Z-150408T2100Z/
BUTLER KY-
346 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3741 8656 3751 8632 3730 8619 3727 8640
      3734 8648 3736 8649 3737 8652
TIME...MOT...LOC 2047Z 250DEG 30KT 3736 8637

$$

KYC061-085-082100-
/O.CON.KLMK.SV.W.0040.000000T0000Z-150408T2100Z/
EDMONSON KY-GRAYSON KY-
346 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GRAYSON AND NORTHWESTERN EDMONSON COUNTIES UNTIL 400 PM CDT...

AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF LEITCHFIELD...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILLWOOD...SADLER...PROSPERITY...BEE SPRING...BLACK ROCK...
BROADWAY...MOUTARDIER...HILLVIEW AND ANNETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3741 8656 3751 8632 3730 8619 3727 8640
      3734 8648 3736 8649 3737 8652
TIME...MOT...LOC 2047Z 250DEG 30KT 3736 8637

HAIL...1.00IN
WIND...60MPH

$$

SCHOETTMER
949 
WWUS53 KLMK 082100
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT WED APR 8 2015

KYC061-085-082110-
/O.EXP.KLMK.SV.W.0040.000000T0000Z-150408T2100Z/
EDMONSON KY-GRAYSON KY-
400 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAYSON AND
NORTHWESTERN EDMONSON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3741 8656 3751 8632 3730 8619 3727 8640
      3734 8648 3736 8649 3737 8652
TIME...MOT...LOC 2046Z 250DEG 30KT 3736 8638

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:13 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 8, 2:13 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT Wed Apr 8 2015

.SHORT TERM (Now through Thursday Night)...
Issued at 308 PM EDT Wed Apr 8 2015

...More Strong Storms Possible This Evening and Tomorrow...

Multiple boundaries have set up across the region this afternoon.
SPC mesoanalysis shows all the CIN from earlier in the day has
eroded and we have become moderately unstable with 2500-3500 J/kg CAPE.
A Severe Thunderstorm Watch has been issued for southern Indiana for
this afternoon and early evening. However, given the multiple
boundaries and possibility for strong storms elsewhere around the
forecast area, extensions to the Watch are not out of the question
this afternoon. Large hail and damaging winds will be the main
threats this afternoon, though a tornado or two cannot be ruled out
completely. The other concern for tonight will be the possibility of
training thunderstorms, particularly across southern IN and north
central KY. The latest runs of the HRRR have been suggesting this.
Given that flash flood values are under an inch an hour and storms
may train in this area, have gone ahead and issued a Flash Flood
Watch starting late this afternoon and continuing through tomorrow
night.

There should be a relative lull in the storms for much of the
overnight period as any storms that develop this afternoon will move
out late this evening. Think another complex associated with a weak
upper level wave will move in early tomorrow morning and continue
through the morning hours. Some small hail and gusty winds will be
possible with these storms.

There should be at least a short break in storm coverage tomorrow
afternoon ahead of the more significant chance for severe weather
along and ahead of the cold front tomorrow night. Moisture will pool
ahead of the front with strong southerly winds through the afternoon
tomorrow. Forcing will come from the upper level trough moving in
and an upper level jet. Shear will increase and hodographs exhibit
favorable clockwise curving tomorrow night. A broken line of showers
and thunderstorms looks to develop to our west congeal into a line
as it moves into the forecast area tomorrow evening. Damaging winds
will be the the main threat with the squall line, with a few
embedded tornadoes possible. If any cells do develop ahead of the
main line hail could be a threat as well.

Due to the repeated areas of convection moving across the region,
have kept the Flash Flood Watch in place through tomorrow night.
Repeated rains will only exacerbate or renew flooding problems.

.LONG TERM (Friday through Wednesday)...
Issued at 241 PM EDT Wed Apr 8 2015

Not much has changed in the thinking for the long term period. Due
to the ongoing storms an updated discussion will not be issued this
afternoon. The previous discussion is below.

Previous discussion
-------------------

Cold front should pass through the area during the pre-dawn hours
Friday in our west then sweep across the rest of central Kentucky
during the early morning hours. Westerly flow will bring in a drier
and quieter pattern Friday night.

Plan on a pleasant, sunny and seasonable Saturday with high pressure
over the lower Ohio Valley. Sunday will start off in similar fashion
but as the high quickly moves to the east, southerly return flow
will begin to push another slug of warm, moist air to the region.
Shower chances return Sunday night through Monday as a trough digs
across the central Plains. High-end chance to likely POPs look
reasonable early next week with near normal temperatures.

&&

.AVIATION (18Z TAF Update)...
Updated at 1248 PM EDT Wed Apr 8 2015

Scattered thunderstorms are still expected to develop this
afternoon, though have pushed back the timing of VCTS in the TAFs
for a couple of hours. There is still a lot of uncertainty in when
and where the storms will develop so have kept the VCTS as opposed
to introducing TSRA at this time. Those with aviation interests
should keep a close eye on the radar this afternoon.

Expect a decrease in coverage of storms this evening with much of
the night remaining dry at the TAF sites. Another complex looks to
move in early tomorrow morning from the west bringing more showers
and thunderstorms. These should move out by early afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late Thursday night FOR KYZ023>025-
     028>043-045>049-053>057-066-067.

IN...FLASH FLOOD WATCH through late Thursday night FOR INZ076>079-083-
     084-089>092.

&&

Short Term........EER
Long Term.........BJS
Aviation..........EER
Hazardous weather outlook, Apr 8, 2:33 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT WED APR 8 2015

INZ076>079-083-084-089>092-091945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE
333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/

...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL
BE CAPABLE OF LOCALLY HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL.
THERE IS A SMALL CHANCE OF A TORNADO AS WELL.

A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF
WHICH MAY BE STRONG.

STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK
NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING
OVER THE NEXT COUPLE OF DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ023>025-028>043-045>049-053>057-066-067-091945-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...LIBERTY...
STANFORD
333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH
LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF
LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THERE IS A
SMALL CHANCE OF A TORNADO ESPECIALLY ALONG AND NORTH OF THE
INTERSTATE 64 CORRIDOR.

A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF
WHICH MAY BE STRONG.

STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK
NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING
OVER THE NEXT COUPLE OF DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-027-061>065-070>078-081-082-091945-
OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH
LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF
LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF
WHICH MAY BE STRONG.

STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
DAMAGING WINDS AND LOCALLY HEAVY RAIN.

MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK
NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING
OVER THE NEXT COUPLE OF DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/BJS

In the hours before

Local storm report, Apr 8, 3:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MARENGO                 38.37N 86.34W
04/08/2015  M0.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 8, 3:04 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT WED APR 8 2015

KYZ045-053-054-063>065-082035-
GREEN KY-HART KY-LARUE KY-MARION KY-NELSON KY-TAYLOR KY-
404 PM EDT WED APR 8 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF HODGENVILLE...AND MOVING
EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HIBERNIA AND GINSENG...
  MAPLE AND BADGER...
  ATTILLA AND WHITE ROSE...
  WILLOWTOWN AND SALOMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3749 8580 3765 8533 3765 8531 3745 8521
      3734 8571
TIME...MOT...LOC 2004Z 248DEG 21KT 3745 8560

RAS
Local storm report, Apr 8, 3:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             4 WNW HOWARDSTOWN       37.59N 85.67W
04/08/2015  E0.75 INCH       LARUE              KY   BROADCAST MEDIA

            PENNY SIZE HAIL IN WHITE CITY.

&&

MRC
Local storm report, Apr 8, 3:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ABERDEEN                37.25N 86.68W
04/08/2015  E1.00 INCH       BUTLER             KY   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 8, 3:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 E LOGANSPORT          37.28N 86.73W
04/08/2015  M1.25 INCH       BUTLER             KY   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 8, 3:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             3 SSW BAIZETOWN         37.32N 86.73W
04/08/2015  E2.00 INCH       OHIO               KY   PUBLIC

            PICTURE VIA TWITTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:02 PM CDTRiver Flood WarningLMKBourbon7 days
Apr 7, 8:18 PM CDTRiver Flood WarningLMKOhio23 hr
Apr 8, 11:12 AM CDTSpecial Weather StatementLMKHarrison33 min
Apr 8, 11:26 AM CDTSpecial Weather StatementLMKHarrison29 min
Apr 8, 11:37 AM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas18 min
Apr 8, 1:28 PM CDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 37 more39 hr
Apr 8, 1:41 PM CDTSpecial Weather StatementLMKButler29 min
Apr 8, 1:55 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 8, 2:01 PM CDTSpecial Weather StatementLMKGrayson29 min
Apr 8, 2:02 PM CDTSpecial Weather StatementLMKMarion33 min
Apr 8, 2:23 PM CDTSpecial Weather StatementLMKLarue32 min
Apr 8, 2:28 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hart32 min
Apr 8, 2:32 PM CDTSpecial Weather StatementLMKLarue33 min
Apr 8, 2:51 PM CDTSpecial Weather StatementLMKButler29 min
Apr 8, 2:58 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio32 min
Apr 8, 3:01 PM CDTAreal Flood AdvisoryLMKGreen, Hart, Larue3 hr
Apr 8, 3:04 PM CDTSpecial Weather StatementLMKMarion31 min
Apr 8, 3:22 PM CDTSevere Thunderstorm WarningLMKMercer, Washington28 min
Apr 8, 3:54 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer31 min
Apr 8, 3:56 PM CDTSpecial Weather StatementLMKMercer, Woodford29 min
Apr 8, 4:25 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer40 min
Apr 8, 4:33 PM CDTSpecial Weather StatementLMKBullitt32 min
Apr 8, 4:42 PM CDTSpecial Weather StatementLMKMercer28 min
Apr 8, 4:43 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 8, 4:49 PM CDTSpecial Weather StatementLMKHarrison31 min
Apr 8, 4:51 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Apr 8, 4:59 PM CDTFlash Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Nelson and 5 more6 hr
Apr 8, 5:28 PM CDTSevere Thunderstorm WarningLMKTrimble32 min
Apr 8, 5:32 PM CDTSpecial Weather StatementLMKFranklin, Woodford28 min
Apr 8, 5:53 PM CDTSpecial Weather StatementLMKJefferson32 min
Apr 8, 5:56 PM CDTFlash Flood WarningLMKJefferson4 hr
Apr 8, 6:08 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby32 min
Apr 8, 6:15 PM CDTAreal Flood AdvisoryLMKJefferson, Oldham, Shelby3 hr
Apr 8, 6:35 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford30 min
Apr 8, 6:42 PM CDTSpecial Weather StatementLMKHarrison, Scott28 min
Apr 8, 6:55 PM CDTSpecial Weather StatementLMKFranklin30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.